Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (772 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1997-09-30
Nonlinear Geometric Optics for Shock Waves Part I: Scalar CaseYa-Guang Wang (1) Jiao Tong University, Shanghai, China
In this paper we study the nonlinear geometric optics of the shock wave for a scalar conservation law in one space variable. The existence of the oscillatory shock wave and its leading terms are obtained. Meanwhile, we rigorously justify the asymptotic properties of the shock wave as well as the shock front.
Keywords: Nonlinear geometric optics, scalar conservation law, shock wave
Wang Ya-Guang: Nonlinear Geometric Optics for Shock Waves Part I: Scalar Case. Z. Anal. Anwend. 16 (1997), 607-619. doi: 10.4171/ZAA/780